Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

PROLONGED USED OF STEROID MEDICATIONS CAN CAUSE CATARACTS

Posted Dec 09 2010 12:00am
Information offered by Alisa L. IN South Florida




Prolonged Used Of Steroid Medications Can Cause CataractsCataract is characterized as the clouding of the eye’s natural lens. Persons with cataracts  feel that their eyes become like frosted window or yellowed. Cataracts are the common cause of vision loss for aging individuals. The common symptoms of this condition include blurring of vision, sensitivity to the light, poor night vision, and double vision in one eye.
According to studies, people who use  steroids medication  such as  corticosteroids have higher risk of developing such condition.

Continue Reading ==============================AND HERE IS ANOTHER ARTICLE INCLUDING DISCUSSION ON PREDNISONE:
Steroids -- the legal kinds, such as Prednisone and Cortisone -- are strong anti-inflammatory drugs that are helpful to people who suffer from serious diseases such as asthma, emphysema, arthritis, ulcerative colitis, eczema, lupus and multiple sclerosis. Whether taken orally, topically (for eyes) or via an inhaler, these are potent drugs that can reduce inflammation, control disease flare-ups, and sometimes even prevent death. But used too frequently and/or for long periods, they can lead to side effects in a variety of organs, including the eye.
CLICK HERE TO CONTINUE READING THIS ARTICLE


****************************************************************
"Providing You with 'MS Views and News', is what we do"
Keep Informed and up-to-date with information concerning
 Multiple Sclerosis when registered at
the MS Views and News   website.
****************************************************************
Disclaimer:  'MS Views and News' (MSVN), does not endorse any products or services  ****************************************************************
Post a comment
Write a comment:

Related Searches